MathSciNet Relay Station
MathSciNet bibliographic data
MR1876201 34K11 (34K40)
Saker, S. H.; Elabbasy, El. M. Oscillation of first order neutral delay differential equations. Kyungpook Math. J. 41 (2001), no. 2, 311–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement